Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itching bumps on thigh after using cellulite lotion

I recently used a cellulite lotion on my back & front thighs & developed big bumps on my thighs. It is quarter size and oval in shape. It itches. I stopped the product thereafter after using it for 8 -9 days. The itchiness and bumps disappeared. Then it disappeared but reappeared again 2 weeks later. I had switched to a different lotion from the same company ( Firming Lotion).since the itchy bumps appeared, I stopped using this but still experiencing symptoms
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Dermatologist 's  Response
hi..Thanks for your query.
I feel you are developing a contact Urticaria/allergy to the product or any of the ingredients of the product yo are using.The exact things you are sensitive to may be found out by a PATCH Testing and I would advise you to go ahead with the same so that you know what exactly to avoid in the future.
As for now, u can take oral anti histaminic tablets to reduce the hyperactivity of the allergy cells in your body.
But in any case,it is not wise to continue the lotions which you have mentioned without confirming the PATCH TEST results.
take care!
Answered: Wed, 16 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor